3 years ago I was put on Zoloft, which helped w/ my anxiety and depression, but over 2 years I gained 30 lbs!! (Not to mention a ridiculous decrease in libido). I went down to such a small dose, my new dr. suggested I may not even need it. SO, after getting off completely (slowly of course), my anxiety increased, and he suggested I try Lexapro since I was concerned w/ the weight gain issue. I've been on that for 7 mos now, and it works great for the anxiety, but I have yet to lose any weight. What I'm wondering is if Busbar might be a better alternative. I know it's a completely different approach (busaprine vs. ssri), but I understand there aren't the side affects (sexual, weight gain) that SSRIs have. Any thoughts? suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.